# SDR FDEA202109012178

- Difficulty date: September 1, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11F
- Aircraft serial: 48478
- Aircraft time: 84,111 hours, 15,761 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB7116502
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

08 EACH FASTENER HOLES #8 , #9, #11 , #13, #15, #34, #36  AND  #37 FOUND CRACK INDICATION   DURING OPEN-HOLE HIGH FREQUENCY EDDY CURRENT INSPECTION AT RIGHT HAND WING   LOWER SKIN ACCESS DOOR CUTOUT BETWEEN STATION XORS = 683.4 AND STATION XORS =   713.6 RIGHT HAND WING LOWER SKIN ACCESS DOOR CUTOUT BETWEEN STATION XORS=683.4 AND   STATION XORS=713.6 08 EACH FASTENER HOLES #8, #9, #11, #13, #15, #34, #36 AND #37 REPAIR   CARRIED OUT AS PER SRM 57-20-02-2R REPAIR 5 FIGURE 201. REPAIR CLASSIFIED AS MAJOR   PER GMM 6-2-100. TO CARRY OUT INITIAL INSPECTION AT 2,000 FLIGHT CYCLES AFTER   COMPLETION OF THIS REPAIR AND REPETITIVE INSPECTION AT EVERY 2,000 FLIGHT CYCLES BY   HIGH FREQUENCY EDDY CURRENT INSPECTION PER SRM 57-20-02-2R TABLE 201 FIGURE 202 /   REPAIR 5.
